alice_stardust (alice_stardust) wrote in vaginapagina,
alice_stardust
alice_stardust
vaginapagina

Birth Control stuff ...

Hi VPers
I have a problem i hope you knowledgeable people can help me with.
I've been on BC for a year now. Six months after I began taking the pill i started getting extremely nauseous and vomiting this was happening everyday and so i went to the dr. and she told me that it was probably the pill and she put me on a lower dose but i still have to take stomach medicine at the same time as the pill or i still get nauseous. i started the pill because during my period i have extreme cramps i can barley walk or move for 4 days so not being on something is not an option. Ive been wondering about NuvaRing its not going through my stomach so its shouldn't make me sick, right, maybe?? Any other information yall have would be very much loved thanks =]]
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments